# SDR UALA2010080202760

- Difficulty date: August 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 33,629 hours, 14,293 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirc Fan
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, ON GROUND PACK AIR VERY BAD ODOR.  ELECTRICAL / PLASTIC ODOR WORST DURING TAXI OUT. LESSENED AFTER TAKEOFF.  PERSISTANT DURING THE ENTIRE FLIGHT AND NEVER CLEARED OUT. APU BURNING OIL IN TAILPIPE. PACK NEED TO BE BURNED OUT BECAUSE OF BAD APU (OIL BURNING).  ACP'D STAGE 1 AND STAGE 2 CLEANING OF BOTH PACKS WITH BOTH ENGINES. REPLACED RECIRC FILTERS AFTER PACK BURN OUT IS ACCOMPLISHED.  REPLACED APU.  RAN APU AND PACKS FOR 8 HRS APU AND PACKS OPS CHECKS GOOD, NO LONGER A STRONG ODOR IN CABIN.
